# SDR R61A2018050120552

- Difficulty date: April 12, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 32,042 hours, 23,924 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 17062234003
- Condition: Cracked
- Location: Lt Elevator
- Part time: 32,042 hours, 23,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A CRACKED RIB IN THE LT ELEVATOR.  THE RIB WAS REMOVED AND REPLACED IAW SRM 51-43-04.
